American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc. 143 (2015) 1969-1980.
Abstract, references, and article information   
View Article: PDF

[2] Doris Augustin and Manfred Knebusch. Quadratic modules in $R[[X]]$. Proc. Amer. Math. Soc. 138 (2010) 75-84. MR 2550171.
Abstract, references, and article information   
View Article: PDF

[3] Karim Boulabiar. Extensions of orthosymmetric lattice bimorphisms revisited. Proc. Amer. Math. Soc. 135 (2007) 2007-2009. MR 2299473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mohamed Ali Toumi. Extensions of orthosymmetric lattice bimorphisms. Proc. Amer. Math. Soc. 134 (2006) 1615-1621. MR 2204271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Pommersheim and Shahriar Shahriari. Unique factorization in generalized power series rings. Proc. Amer. Math. Soc. 134 (2006) 1277-1287. MR 2199170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David J. Foulis. Compressions on partially ordered abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3581-3587. MR 2084080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jingjing Ma and Piotr J. Wojciechowski. A proof of Weinberg's conjecture on lattice-ordered matrix algebras. Proc. Amer. Math. Soc. 130 (2002) 2845-2851. MR 1908906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stuart A. Steinberg. On the scarcity of lattice-ordered matrix algebras II. Proc. Amer. Math. Soc. 128 (2000) 1605-1612. MR 1641109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stuart A. Steinberg. A characterization of rings in which each partial order is contained in a total order. Proc. Amer. Math. Soc. 125 (1997) 2555-2558. MR 1401754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jing Jing Ma. The unitability of $1$-prime lattice-ordered rings with squares positive . Proc. Amer. Math. Soc. 121 (1994) 991-997. MR 1186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Krzysztof Ciesielski. $2\sp {2\sp \omega}$ nonisomorphic short ordered commutative domains whose quotient fields are long . Proc. Amer. Math. Soc. 113 (1991) 217-227. MR 1079888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jor-Ting Chan. On the semiring $L\sp +(C\sb 0(X))$ . Proc. Amer. Math. Soc. 112 (1991) 171-174. MR 1037205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Suzanne Larson. Sums of semiprime, $z,$ and $d\ l$-ideals in a class of $f$-rings . Proc. Amer. Math. Soc. 109 (1990) 895-901. MR 1015682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Dow, M. Henriksen, Ralph Kopperman and J. Vermeer. The space of minimal prime ideals of $C(X)$ need not be basically disconnected . Proc. Amer. Math. Soc. 104 (1988) 317-320. MR 958091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Suzanne Larson. Pseudoprime $l$-ideals in a class of $f$-rings . Proc. Amer. Math. Soc. 104 (1988) 685-692. MR 964843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Boris Lavrič. A note on order complete $f$-algebras . Proc. Amer. Math. Soc. 100 (1987) 414-418. MR 891137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stuart A. Steinberg. Archimedean, semiperfect and $\pi $-regular lattice-ordered algebras with polynomial constraints are $f$-algebras . Proc. Amer. Math. Soc. 89 (1983) 205-210. MR 712623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Taen Yu Dai. Elementary functional equations on partially ordered linear algebra . Proc. Amer. Math. Soc. 79 (1980) 167-173. MR 565331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. P. D. van den Dries. A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field . Proc. Amer. Math. Soc. 79 (1980) 97-100. MR 560592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert E. Hartwig. Pseudolattice properties of the star-orthogonal partial ordering for star-regular rings . Proc. Amer. Math. Soc. 77 (1979) 299-303. MR 545584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1